EconPapers    
Economics at your fingertips  
 

Confidence ellipsoids based on a general family of shrinkage estimators for a linear model with non-spherical disturbances

Anoop Chaturvedi (), Suchita Gupta and Muhammad Bhatti ()

Journal of Multivariate Analysis, 2012, vol. 104, issue 1, 140-158

Abstract: This paper considers a general family of Stein rule estimators for the coefficient vector of a linear regression model with nonspherical disturbances, and derives estimators for the Mean Squared Error (MSE) matrix, and risk under quadratic loss for this family of estimators. The confidence ellipsoids for the coefficient vector based on this family of estimators are proposed, and the performance of the confidence ellipsoids under the criterion of coverage probability and expected volumes is investigated. The results of a numerical simulation are presented to illustrate the theoretical findings, which could be applicable in the area of economic growth modeling.

Keywords: Asymptotic; distribution; Linear; models; Non-spherical; disturbances; Shrinkage; estimator; Confidence; ellipsoid; Concentration; probability; Expected; volume (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047259X11001473
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:104:y:2012:i:1:p:140-158

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2023-01-23
Handle: RePEc:eee:jmvana:v:104:y:2012:i:1:p:140-158